# SDR 2020F00160

- Difficulty date: March 31, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 43,779 hours, 89,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3000158
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1580 DISCREPANCY: STRINGER 33L STATION 720 HAS CORROSION. CORRECTIVE ACTION: REPAIRED STRINGER 33L AT FWD CARGO, STATION 720 IAW B767-200 SRM 53-00-03 AND PD67-53-066.
